# SDR AALA202311151191

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737823
- Aircraft serial: 44479
- Aircraft time: 8,556 hours, 3,214 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L4600383GC
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 LAVATORY DOOR STUCK SHUT.**SUPPLEMENTAL REPORT FOR (AALA202311131191): REMOVED AND REPLACED AFT LAVATORY DOOR LEFT HAND. PER AMM 25-40-00 **(CLOSED).
